# SDR CALA2013111492945

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,841 hours, 23,940 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EXIT SURROUND PANEL MISSING 4 INCHES AT LOWER FWD END.  REPLACED DAMAGED PANEL.
